Existence and stability for fractional order pantograph equations with nonlocal conditions

Date

2020-12-26

Authors

Ahmad, Israr
Nieto, Juan Jose
Rahman, Ghaus ur
Shah, Kamal

Journal Title

Journal ISSN

Volume Title

Publisher

Texas State University, Department of Mathematics

Abstract

In this article we study the a coupled system of fractional pantograph differential equations (FPDEs). Using degree theory, we state necessary conditions for the existence of solutions to a coupled system of fractional partial differential equations with non-local boundary conditions. Also using tools from non-linear analysis, we establish some stability results. We illustrate our theoretical results with a test problem.

Description

Keywords

Coupled system, Non-local boundary conditions, Stability theory, Pantograph equation

Citation

Ahmad, I., Nieto, J. J., Rahman, G. U., & Shah, K. (2020). Existence and stability for fractional order pantograph equations with nonlocal conditions. Electronic Journal of Differential Equations, 2020(132), pp. 1-16.

Rights

Attribution 4.0 International

Rights Holder

Rights License